×

zbMATH — the first resource for mathematics

A class of degenerate diffusion equations with a singular nonlinear term. (English) Zbl 0509.35047

MSC:
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35K65 Degenerate parabolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
Citations:
Zbl 0452.35062
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronson, D.G.; Crandall, M.G.; Peletier, L.A., Stabilization of solutions of a degenerate nonlinear diffusion problem, Nonlinear analysis, 6, 1001-1022, (1982) · Zbl 0518.35050
[2] Caffarelli, L.A.; Friedman, A., Continuity of the density of a gas flow in a porous medium, Trans. am. math. soc., 252, 99-113, (1979) · Zbl 0425.35060
[3] DiBenedetto, E., Continuity of weak solutions to a general porous media equation, () · Zbl 0428.76074
[4] Gilding, B.H.; Peletier, L.A., Continuity of solutions of the porous media equation, Annali sci. norm. sup. Pisa, VIII, 4, 659-675, (1981), Serie IV · Zbl 0481.35026
[5] Kersner, R., Degenerate parabolic equations with general nonlinearities, Nonlinear analysis, 4, 6, 1043-1062, (1980) · Zbl 0452.35062
[6] Ladyzhenskaya, O.A.; Solonnikov, V.A.; Uralceva, N.N., Linear and quasilinear equations of parabolic type, Am. math. soc. transl., 23, (1968) · Zbl 0174.15403
[7] Zaanen, A.C., Integration, (1967), North-Holland Amsterdam · Zbl 0175.05002
[8] {\scZiemer} W. P., Interior and boundary continuity of weak solutions of degenerate parabolic equations, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.